MathSciNet Relay Station
MathSciNet bibliographic data
MR2117206 (2005i:42031) 42B25
Mitsis, Themis Embedding $B\sb \infty$ into Muckenhoupt classes. Proc. Amer. Math. Soc. 133 (2005), no. 4, 1057–1061 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement